# SDR AALA201601049002

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 71,816 hours, 10,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  R3 DOOR OVERHEAD EXIT SIGN LENS IS BROKEN.  R3 DOOR OVERHEAD EXIT SIGN LENS REPLACED IAW MM 33-51-16-04-01.
